MathSciNet Relay Station
MathSciNet bibliographic data
MR59341 27.2X
Padmavally, K. On the roots of equation $f(x)=\xi$ where $f(x)$ is real and continuous in $(a,b)$ but monotonic in no subinterval of $(a,b)$. Proc. Amer. Math. Soc. 4, (1953). 839–841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement